Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Depression/Anxiety

Hello all... so I am going through divorce, work full time as a Store Manager in a stressful retail environment, I have a four year old daughter who I feel I don't spend enough time with. I am currently on Lexapro for Anxiety and Depression. I don't really feel depressed, but I do have very low points (mainly about my appearance and self worth), but lately I have been VERY tired all the time and have been dizzy... almost dazed, along with random headaches.

I have been on Lexapro for about 6 months, but I don't feel as though it does much, with even being on 20 mg (highest dose) and I also take Atenolol for heart palpitations. Could it be that I just need to switch medications, or could this be symptoms for a different condition?
1 Responses
1709392 tn?1308733381
It sounds like maybe you should talk to your doctor about switiching meds. Im currently on Lexapro 20 mg. Im currently going through a divorce has well. I see a counsoler. I have more down moods, than what I should since Im on lexapro. She thinks maybe its  the meds. So Im going to see a psychiatrist today about changing my meds. 6 months long enough time where the med should help. So I would look into changing it. (and being tired is a symptom of depression)

Good luck. Hope I was some help. Im here if ya want to talk more.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?